# SDR UALA2012110506317

- Difficulty date: November 5, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 72,025 hours, 12,848 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R EMERGENCY EXIT LIGHT COVER DAMAGED.  SECURED COVER.  COVER WILL NOT SECURE.  MISSING COVER.  SECURED EMERGENCY EXIT COVER.
